# SDR GTIA2023061537266

- Difficulty date: June 15, 2023
- Submitted: June 16, 2023
- Operation: Air carrier
- Aircraft: N903NK
- Make and model: Airbus A320-271N
- Aircraft serial: 7011
- Aircraft time: 21,346 hours, 9,177 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 812881
- Condition: Faulted
- Location: Epsu 10wl
- Part time: 4,610 hours, 1,904 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SVC CHECK WHILE PERFORMING BITE TEST OF EPSU BATTERY FOUND 10WL EPSU BATTERY FAULTING.-R/R EPSU BATTERY 10WL IAW AMM 33-51-38 OPS TEST GOOD.
